Klyachin V.A., Chеbanеnko N.A. A bout linear preimages of continuous maps, that preserve orientation of triangles

 
 
Klyachin Vladimir Alеksandrovich
 
Doctor of Physical and Mathematical Sciences, Associate Professor, Department of
Computer Science and Experimental Mathematics,
Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it. , This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Universitetsky, 100, 400062 Volgograd, Russian Federation

Chеbanеnko Nikita Alеksееvich
 
Postgraduate Student, Department of Computer Science and Experimental Mathematics,
Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it. , This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Universitetsky, 100, 400062 Volgograd, Russian Federation
 
AbstractThe article describes the differential properties of continuous mappings f : D → Rn, which retain the orientation of some simplexes in advance of this subset of S(D). Such mappings represent a natural generalization of the class of monotone functions of one variable. In this paper we prove that the mapping monotonic in this sense have to be affine. In addition, we prove a generalization of this result, provided that the map preserves the orientation of an open family of simplexes. As a consequence, we obtain a result on the structure of the inverse image of a straight monotone mapping of plane. Namely, the main result is Theorem.
Тheorem Let f : D → Rbe mapping preserves the orientation of triangles with obtuse angle γ,π/2 < α < γ < β < π. Then if the inverse image of a straight line L is nowhere dense, then L is union of a finite or countable number of locally Lipschitz curves.
 
Key words: orientation of triangle, orientation of simplex, linear maps, set contingency, monotone mappings.
 

Creative Commons License
About Linear Preimages of Continuous Maps, that Preserve Orientation of Triangles by Klyachin V.A., Chеbanеnko N.A. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №3 (22) 2014 pp. 56-60
Attachments:
Download this file (6_Klyachin.pdf) 6_Klyachin.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/302
544 Downloads